# SDR PNSA2015031602

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 295
- Aircraft time: 38,170 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 447CH7
- Part serial: P03194P03195
- Condition: Failed
- Location: Main
- Part time: 4,578 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, INTO DESTINATION, SELECT "GEAR DOWN" ALL 4 EFIS SCREENS BLANKED OUT.  R & R BOTH MAIN BATTERIES.
